RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2015, Volume 15, Number 2, Pages 337–352 (Mi mmj562)  

This article is cited in 3 scientific papers (total in 3 papers)

Some remarks on Nepomechie–Wang eigenstates for spin 1/2 XXX model

Anatol N. Kirillovab, Reiho Sakamotoc

a Research Institute for Mathematical Sciences, Kyoto University, Sakyo-ku, Kyoto, 606-8502, Japan
b The Kavli Institute for the Physics and Mathematics of the Universe (IPMU), The University of Tokyo, Kashiwa, Chiba, 277-8583, Japan
c Department of Physics, Tokyo University of Science, Kagurazaka, Shinjuku, Tokyo, 162-8601, Japan

Abstract: We compute the energy eigenvalues of Nepomechie–Wang's eigenstates for the spin 1/2 isotropic Heisenberg chain.

Key words and phrases: Bethe ansatz equations, Heisenberg model, rigged configurations.

DOI: https://doi.org/10.17323/1609-4514-2015-15-2-337-352

Full text: http://www.mathjournals.org/.../2015-015-002-009.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 81R12, 16T25, 17B80
Received: June 14, 2014
Language:

Citation: Anatol N. Kirillov, Reiho Sakamoto, “Some remarks on Nepomechie–Wang eigenstates for spin 1/2 XXX model”, Mosc. Math. J., 15:2 (2015), 337–352

Citation in format AMSBIB
\Bibitem{KirSak15}
\by Anatol~N.~Kirillov, Reiho~Sakamoto
\paper Some remarks on Nepomechie--Wang eigenstates for spin 1/2 XXX model
\jour Mosc. Math.~J.
\yr 2015
\vol 15
\issue 2
\pages 337--352
\mathnet{http://mi.mathnet.ru/mmj562}
\crossref{https://doi.org/10.17323/1609-4514-2015-15-2-337-352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3427427}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000361607300009}


Linking options:
  • http://mi.mathnet.ru/eng/mmj562
  • http://mi.mathnet.ru/eng/mmj/v15/i2/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Deguchi, P. R. Giri, “Exact quantum numbers of collapsed and non-collapsed two-string solutions in the spin-1/2 Heisenberg spin-chain”, J. Phys. A-Math. Theor., 49:17 (2016), 174001, 24 pp.  crossref  mathscinet  zmath  isi  elib  scopus
    2. A. N. Kirillov, R. Sakamoto, “Bethe's quantum numbers and rigged configurations”, Nuclear Phys. B, 905 (2016), 359–372  crossref  mathscinet  zmath  isi  elib  scopus
    3. T. Lam, P. Pylyayskyy, R. S. Akamoto, “Rigged configurations and cylindric loop Schur functions”, Ann. Inst. Henri Poincare D, 5:4 (2018), 513–555  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:75
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020